Facebook Pixel

why can i b cramping n spotting if i just finished my period

By July 29, 2010 - 7:02am
Rate This

I'm 21 yrs old my period usually lasts 5 days this month it only lasted 3 days n about 3 days after my period stopped I startd cramping n bleeding again what does this mean..this month I havnt had time to go get on any contreception so me n my husband have relied on the day after pill like 3 times this month..can that have anything to do w it?

Add a Comment1 Comments

Hi mdl89,
I'm not a doctor, but it sounds like you are having a normal irregular flow period. Call your doctor's office if it concerns you, but you may want to just track this month's experience and the next one or two. If the pattern continues, you may want to contact your doctor for an appointment. Did your doctor's office give you any indication what to expect after taking it? As the advertisements state, the plan B pill is not intended to be used as normal birth control. Here is a listing of the known side-effects:
Hope that helps.

July 29, 2010 - 9:54am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Menstrual Cycle

Get Email Updates

Related Checklists

Menstrual Cycle Guide

HERWriter Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!